# SDR ASOA2013071708707

- Difficulty date: June 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,386 hours, 27,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK ACCESS HOLE AT WS 54.897, HOLE NR 1 AT PANEL LOCATION 540BB HAS PITTING CORROSION AT FORWARD AND AFT ENDS IN THE CRITICAL REGIONS.  DEEPEST AREA IS APPROXIMATE .003" DEEP.   REPAIRED IAW REO 601R-57-21-030.
